# SDR K3HA980148

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPE
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH TRACK LIGHT ONE RED LENS INOP AT RIGHT AFT LAV.  RELAMPED, OPS CHECK OK PER MM 33-59-00.
